# SDR JJBA20250507025

- Difficulty date: February 26, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 48,952 hours, 32,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD FLOOR SILL HAS CORROSION AT FRAME 20. REMOVED CORROSION AREA. PERFORMED EDDY CURRENT INSPECTION OF CORROSION REMOVAL AREA. NO DISCREPANCIES. PARTICULARLY FAB DOUBLER. APPLIED EPOXY TO DAMAGE AREA. FINISHED FAB DOUBLER. INSTALLED FOUBLER. APPLIED TOP COAT FINISH.
